# SDR CA960222020

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Screws
- Part number: 11513241
- Condition: Loose
- Location: Elt Frame
- Component: RESCU406
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN)LOOSE SCREWS FOUND INSIDE ELT. FRAME USED DURING CONSTRUCTION HAD HELICOILS MOUNTED OFF CENTRE CAUSING INSUFFICIENT THREAD ENGAGEMENT FOR SCREWS SECURING PC BOARD. FIVE UNITS FROM AFFECTED BATCH S/N'S107 THROUGH 263 RETURNED IN THIS CONDITION. SIL BEING RAISED TO ADDRESS ISSUE.
